Affordable Access

Publisher Website

On the calculation of the Berry phase in a solvable model

Authors
Journal
Physics Letters B
0370-2693
Publisher
Elsevier
Publication Date
Volume
215
Issue
2
Identifiers
DOI: 10.1016/0370-2693(88)91448-7

Abstract

Abstract We study fermions defined on a one-dimensional interval, for which the interaction is given by a four-parameter family of boundary conditions. We compare the full solution to the adiabatic approximation and determine the Berry phase for a number of typical orbits in parameter space. We observe the occurrence of a non-trivial fundamental group and discuss the possibilities of avoided crossings and apparent crossings.

There are no comments yet on this publication. Be the first to share your thoughts.